Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Why do I have trouble breathing when I am anxious or angry ?

i am 22 years old, physically fit, but when i get angry, or tensed i have slight breathing problem, i feel unwell.
Asked On : Wed, 21 Sep 2011
Answers:  4 Views:  801
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi well come to HCM.
It could be yo be because of anger and anxiety there could be some tachypnoea
but in normal condition and while doing exercise if you are doing or any other
moderate exercise if no breathing trouble,forget about it no need to take any
medicine for that. Thanks
Answered: Wed, 21 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.This is nothing but just hyper excitement and is perfectly normal.Absolutely no worry.No medicine needed.Good luck.
Answered: Wed, 21 Sep 2011
I find this answer helpful
General & Family Physician Dr. Arun Kumar's  Response

Thanks for posting your query,

I understand your concern,

Breathing problem appearing like this is absolutely normal. When ever you are upset, tense and angry your emotional center in your brain gets activated. That will increase your respiratory rate and heart rate. So stop worrying. Just relax.

I hope I answered your query. I will be available for your follow up queries, if any.

Wishing you good health.

Take care.

Answered: Wed, 21 Sep 2011
I find this answer helpful
  User's Response
its perfectly ok, anxiety is one of the cause for hyperventilation.
Answered: Sat, 24 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor